MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP PRO BIFLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. BIPAP PRO BIFLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DS660HS
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Respiratory Tract Infection (2420)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a patient experienced respiratory infection while using a bipap pro biflex.The patient was diagnosed with copd, sinuses issues, sleep apnea and a chronic cough.The device settings during the event were reported to be unknown.During the event, the patient was stable.Clinical expert assessed and determined that the reported event makes no allegation of any specific device malfunction, use error, failure, labeling, or other deficiency that is relevant to the harms reported.Based on available information at this time, the alleged copd that resulted in the patient being hospitalized is assessed as not related to the device in this case.Also, thus far testing of the sound abatement foam has shown no evidence to suggest any potential exposure to foam vocs/particulates would result in any serious harm or death.The event is reportable due to recalled device with serious injury and non-serious injury.Believed that the device caused serious injury.The device has not yet been returned to the manufacturer for evaluation.If any additional information is received, a follow-up report will be filed.

Brand Name
BIPAP PRO BIFLEX
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24940062
Report Number2518422-2026-011045
Device Sequence Number21066785
Product Code BZD
UDI-Device Identifier00606959005952
UDI-Public(01)00606959005952
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDS660HS
Device Catalogue NumberDS660HS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient Age74 YR
Patient SexMale